Damien LAMBERTON

  • Fiche
  • Publications

Nom:
LAMBERTON
Prénom:
Damien
Site: UGE
Bureau: 4B 024
Téléphone: +33 1 60 95 75 36
Situation:
Statut:
Équipe de recherche:
Courriel:
damien.lamberton@univ-eiffel.fr
 
  • Variational formulation of American option prices in the Heston Model
    auteur
    Damien Lamberton, Giulia Terenzi
    SIAM Journal on Financial Mathematics 10 (2019) 261-368  
  • Properties of the American price function in the Heston-type models
    auteur
    Damien Lamberton, Giulia Terenzi
    (2019)   
  • On the binomial approximation of the American put
    auteur
    Damien Lamberton
    Applied Mathematics and Optimization (2018)   
  • The critical price of the American put near maturity in the jump diffusion model
    auteur
    Aych Bouselmi, Damien Lamberton
    SIAM Journal on Financial Mathematics 7 (2016) 236–272  
  • European Options Sensitivity with Respect to the Correlation for Multidimensional Heston Models
    auteur
    Lokman Abbas-Turki, Damien Lamberton
    International Journal of Theoretical and Applied Finance 17 (2014) DOI: 10.1142/S0219024914500150  
  • On the Optimal Stopping of a One-dimensional Diffusion
    auteur
    Damien Lamberton, Mihail Zervos
    Electronic Journal of Probability 18 (2013) 1-49  
  • The smooth-fit property in an exponential Lévy model
    auteur
    Damien Lamberton, Mohammed Mikou
    Journal of Applied Probability 49 (2012) 137-149  
  • Exercise Boundary of the American Put Near Maturity in an Exponential Lévy Model
    auteur
    Damien Lamberton, Mohammed Mikou
    Finance and Stochastics 17 (2012) 355-394  
  • Continuity correction for barrier options in jump-diffusion models
    auteur
    El Hadj Aly Dia, Damien Lamberton
    SIAM Journal on Financial Mathematics 2 (2011) 866-900  
  • Connecting discrete and continuous lookback or hindsight options in exponential Lévy models
    auteur
    El Hadj Aly Dia, Damien Lamberton
    Advances in Applied Probability 43 (2011) 1136-1165  
  • Optimal stopping with irregular reward functions
    auteur
    Damien Lamberton
    Stochastic Processes and their Applications 119 (2009) 3253-3284  
  • A penalized bandit algorithm
    auteur
    Damien Lamberton, Gilles Pagès
    Electronic Journal of Probability 13 (2008) 341-373 ; http://dx.doi.org/10.1214/EJP.v13-489  
  • The critical price for the American put in an exponential Levy model
    auteur
    Damien Lamberton, Mohammed Mikou
    Finance and Stochastics 12 (2008) 561--581  
  • How fast is the bandit?
    auteur
    Damien Lamberton, Gilles Pagès
    Stochastic Analysis and Applications 26 (2008) 603-623  
  • A duality approach for the weak approximation of stochastic differential equations
    auteur
    Emmanuelle Clement, Arturo Kohatsu-Higa, Damien Lamberton
    The Annals of Applied Probability 16 (2006) 1124--1154  
  • Brownian optimal stopping and random walks
    auteur
    Damien Lamberton
    Applied Mathematics and Optimization 45 (2002) 283--324  
  • Optimal stopping and embedding
    auteur
    Damien Lamberton, Lcg Rogers
    Journal of Applied Probability 37 (2000) 1143--1148  
  • Error estimates for the binomial approximation of American put options
    auteur
    Damien Lamberton
    The Annals of Applied Probability 8 (1998) 206--233  
  • Local risk-minimization under transaction costs
    auteur
    Damien Lamberton, H Pham, M Schweizer
    Mathematics of Operations Research 23 (1998) 585--612  
  • Variational inequalities and the pricing of American options
    auteur
    Patrick Jaillet, Damien Lamberton, Bernard Lapeyre
    Acta Applicandae Mathematicae 21 (1990) 263 - 289  
  • Residual risks and hedging strategies in Markovian markets
    auteur
    Nicolas Bouleau, Damien Lamberton
    Stochastic Processes and their Applications 33 (1989) 131-150  
Laboratoire d'Analyse et de Mathématiques Appliquées

Université Gustave Eiffel

5 boulevard Descartes
Bâtiment Copernic
77420 Champs-sur-Marne